Alert archive / California / Red Flag Warnings in 2013

Red Flag Warning 4, NWS Phoenix, AZ

April 17, 2013Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this red flag warning at Apr 17, 2013, 2:21 AM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at Apr 17, 2013, 11:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2013, 2:21 AM PDT (09:21 UTC)
In effect from
Apr 17, 2013, 11:00 AM PDT
Expired
Apr 17, 2013, 7:00 PM PDT
In force
8 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WWUS85 KPSR 170921
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
221 AM MST WED APR 17 2013

AZZ131-CAZ231-172300-
/O.UPG.KPSR.FW.A.0002.130417T1800Z-130418T0400Z/
/O.NEW.KPSR.FW.W.0004.130417T1800Z-130418T0200Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
221 AM MST WED APR 17 2013 /221 AM PDT WED APR 17 2013/

...RED FLAG WARNING IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS
MORNING TO 7 PM MST /7 PM PDT/ THIS EVENING FOR STRONG WINDS...
LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO
RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE 
DANGER...WHICH IS IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS MORNING
TO 7 PM MST /7 PM PDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND 
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER 
  COLORADO RIVER VALLEY CA.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY 
  EVENING. 

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT.

* IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE
  HUMIDITY...AND HIGH FIRE DANGER WILL LEAD TO HAZARDOUS FIRE WEATHER
  CONDITIONS ALONG THE LOWER COLORADO RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
2 follow-up statements
026 
WWUS85 KPSR 172109
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
209 PM MST WED APR 17 2013

AZZ131-CAZ231-180200-
/O.CON.KPSR.FW.W.0004.000000T0000Z-130418T0200Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
209 PM MST WED APR 17 2013 /209 PM PDT WED APR 17 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST /7 PM PDT/
THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE
DANGER FOR THE COLORADO RIVER VALLEY...

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER
  COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER
  VALLEY CA.

* WINDS...NORTH 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THROUGH EARLY WEDNESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF STRONG WINDS...LOW RELATIVE 
  HUMIDITY...AND HIGH FIRE DANGER WILL LEAD TO HAZARDOUS FIRE 
  WEATHER CONDITIONS ALONG THE LOWER COLORADO RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
314 
WWUS85 KPSR 180149
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
649 PM MST WED APR 17 2013

AZZ131-CAZ231-180300-
/O.EXP.KPSR.FW.W.0004.000000T0000Z-130418T0200Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
649 PM MST WED APR 17 2013 /649 PM PDT WED APR 17 2013/

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST /7 PM PDT/ THIS
EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE
DANGER FOR THE COLORADO RIVER VALLEY...

STRONG GUSTY WINDS FROM EARLIER IN THE DAY HAVE BEGUN TO
RELAX...EASING CRITICAL FIRE WEATHER CONDITIONS. AS SUCH...THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE. WINDS WILL REMAIN BREEZY
OVERNIGHT...BUT NO WHERE NEAR CRITICAL SPEEDS WHILE HUMIDITIES WILL
MAKE A POOR TO MODEST RECOVERY AS MUCH DRIER AIR CONTINUES TO SETTLE
INTO THE REGION.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 16, 8:50 PM PDT, 5 hours 31 minutes earlier.

Area forecast discussion, Apr 16, 8:50 PM PDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
850 PM MST TUE APR 16 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING THROUGH THE GREAT BASIN WILL SLIDE
SOUTHEASTWARD INTO THE FOUR CORNERS AREA ON WEDNESDAY. THIS SYSTEM
IS EXPECTED TO BRING CONTINUED GUSTY WINDS AND COOLER TEMPERATURES
TO THE REGION THE NEXT COUPLE OF DAYS. DRY NORTHWEST FLOW...AND A
SLOW WARMING TREND IS THEN EXPECTED FROM THURSDAY ONWARD INTO THE
WEEKEND. MUCH WARMER TEMPERATURES WITH HIGHS IN THE 90S ACROSS THE
LOWER DESERTS WILL BE POSSIBLE STARTING SUNDAY.

&&

.DISCUSSION...
A SEASONABLY DEEP PV ANOMALY WAS BEGINNING TO CARVE OUT A TROUGH
BASE THROUGH SRN CALIFORNIA/NEVADA THIS EVENING...WITH MIDLEVEL
MOISTURE GENERALLY LIMITED WITHIN THE COLD CORE IN THE CYCLONIC
CURVATURE REGION SITUATED THROUGH UTAH/NEVADA. A MERGER OF THE
SUBTROPICAL JET MIGRATING NORTH TOWARDS A NORTHERN STREAM JET
SEGMENT ROUNDING THE TROUGH BASE WAS YIELDING INCREDIBLE DOWNSTREAM
DIFLUENCE OVER NEW MEXICO. NOT SURPRISINGLY...THE SFC LOW HAS
TRANSLATED INTO NRN NEW MEXICO COINCIDENT WITH THIS DIFLUENT/HEIGHT
FALL REGION...WHILE A DISJOINTED AND DIFFUSE FRONTAL BOUNDARY
EXTENDING SOUTHWEST THROUGH THE FORECAST AREA.

DESPITE THE PRIMARY SFC LOW EJECTING EAST...THE SFC PRESSURE
GRADIENT REMAINS SUFFICIENTLY TIGHT TO ALLOW BREEZY CONDITIONS TO
PREVAIL INTO THE EVENING (AND EVEN FLIRTING WITH ADVISORY CRITERIA
IN WRN IMPERIAL COUNTY)...THOUGH EXPECTING SOME RELAXATION OF THE
WIND GUSTS DURING THE OVERNIGHT HOURS. MAY SEE SOME INCREASE IN
SPEEDS THROUGH THE COLORADO RIVER VALLEY WELL BEHIND THE FRONT LATER
TONIGHT AS EVIDENCED BY UPSTREAM OBSERVATIONS. HOWEVER...MOST
SIGNIFICANT SHORT TERM CHANGES DEAL WITH TEMPERATURES AND
DEWPOINTS...BOTH WHICH HAVE FALLEN FASTER THAN VIRTUALLY ALL
GUIDANCE HAD INDICATED WITH FROPA. THINKING BOTH WILL ACTUALLY
STEADY OUT OVER THE NEXT SEVERAL HOURS...BUT HAVE ATTEMPTED TO
CAPTURE THE SHORT TERM TREND BASED ON OBSERVATIONAL DATA. WILL
MAINTAIN FIRE WEATHER WATCH AS 00Z GUIDANCE STILL INDICATES MARGINAL
DURATION OF STRONGER WINDS WEDNESDAY...DESPITE RELATIVE HUMIDITY
VALUES FALLING WELL INTO THE SINGLE DIGITS.

&&

.PREVIOUS DISCUSSION...
/341 PM MST TUE APR 16 2013/
BREEZY TO WINDY CONDITIONS ARE CONTINUING TO AFFECT THE REGION DUE
TO A NEARLY STATIONARY SURFACE LOW NEAR THE FOUR CORNERS REGION AND
A STRONG PACIFIC SURFACE HIGH THAT IS NEARING THE WEST COAST. THE
DEEP UPPER TROUGH DOMINATING THE WESTERN UNITED STATES WILL PICK UP
EASTERLY SPEED STARTING TONIGHT AS AN EASTERN PACIFIC RIDGE MAKES
IT/S WAY TO THE WEST COAST. THE MAIN PV ANOMALY IN THE TROUGH IS
FORECAST TO SLIDE THROUGH SOUTHEAST CALIFORNIA TONIGHT INTO
SOUTH-CENTRAL ARIZONA TOMORROW MORNING. WILL SEE A FAIRLY DECENT
COLD FRONT ENTER THE AREA TONIGHT...AND MOVE THROUGH SOUTH-CENTRAL
ARIZONA BY LATE WEDNESDAY AFTERNOON. MOISTURE WITH THIS SYSTEM IS
VERY LIMITED AND MAINLY FOUND BETWEEN 850-700MB. PW VALUES WILL BE
ON THE LOW SIDE...GENERALLY LESS THAN 1/3 OF AN INCH. THERE SHOULD
BE SUFFICIENT UPPER FORCING WITH THE SHORTWAVE TROUGH MOVING THROUGH
LATE WEDNESDAY MORNING AND JUST ENOUGH MOISTURE TO ALLOW FOR
SCATTERED TO BROKEN CU MAINLY NORTH AND EAST OF PHOENIX AND POSSIBLY
A FEW LIGHT SHOWERS.

THE SURFACE LOW WILL FINALLY GET EJECTED EASTWARD TO THE EASTERN
SIDE OF THE ROCKIES BY TOMORROW WHICH WILL ALLOW FOR A LESSENING OF
THE SURFACE PRESSURE GRADIENT. HOWEVER...THE GRADIENT WILL REMAIN
SOMEWHAT STRONG TOMORROW AS THE PACIFIC HIGH MOVES INTO THE REGION.
BEHIND THE COLD FRONT ...BREEZY TO WINDY NORTHWESTERLY WINDS GUSTING
TO 25-30MPH WILL AFFECT THE REGION...WITH THE STRONGEST WINDS ACROSS
THE LOWER COLORADO RIVER VALLEY. DAYTIME HIGHS ON WEDNESDAY WILL BE
AROUND 10F BELOW NORMAL...AND ONLY SLIGHTLY WARMER ON THURSDAY. IN
ADDITION TO COOLER TEMPERATURES...VERY DRY AIR IS EXPECTED BEHIND
THE COLD FRONT WITH SURFACE DEW POINTS LIKELY IN THE SINGLE DIGITS
ACROSS THE LOWER COLORADO RIVER VALLEY WEDNESDAY AND THURSDAY
AFTERNOON. WITH THE INCREASED WINDS AND VERY DRY AIR...THERE WILL BE
A POTENTIAL FOR A FEW HOURS OF DANGEROUS FIRE WEATHER CONDITIONS
WEDNESDAY AFTERNOON ACROSS PORTIONS OF THE LOWER COLORADO RIVER
VALLEY.

FOR LATE THIS WEEK...THE EASTERN PACIFIC RIDGE WILL BEGIN TO TAKE
OVER ACROSS THE REGION. EXPECTING TO SEE QUICK BUILDING HEIGHTS WITH
500MB HEIGHTS NEARING 578DM BY LATE FRIDAY RESULTING IN HIGHS AROUND
NORMAL ON FRIDAY AND CONTINUING TO WARM THROUGH THE WEEKEND. BY
SUNDAY...MOST LOWER DESERT LOCATIONS WILL SEE HIGHS IN THE LOWER
90S. MODEL DIFFERENCES COME INTO PLAY FOR EARLY NEXT WEEK WITH THE
LATEST EUROPEAN NOW INDICATING A STRONGER SHORTWAVE MOVING THROUGH
THE GREAT BASIN ON MONDAY. ALL OTHER LONG RANGE MODELS GENERALLY
SHOW THE SHORTWAVE MUCH WEAKER AND FURTHER NORTH. FOR
NOW...DISCOUNTING THE OPERATIONAL EUROPEAN AND KEEPING WITH A WARMER
SOLUTION WITH THE UPPER RIDGE STAYING DOMINATE OVER THE REGION FOR
EARLY NEXT WEEK.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING
KPHX...KIWA...KSDL...KIPL...AND KBLH AIRFIELDS...

THE POTENTIAL FOR WLY/NWLY WIND GUSTS WILL CONTINUE OVERNIGHT FOR
THE SOUTHEAST CALIFORNIA TERMINALS OF KBLH AND KIPL. OVERNIGHT WEST
WINDS WILL PERSIST...BUT TO A WEAKER EXTENT...FOR THE PHX TERMINALS
BEFORE ATTEMPTING TO REVERSE TO TYPICAL DRAINAGE DIRECTIONS CLOSER
TOWARDS SUNRISE. WITH LOWER CONFIDENCE...HAVE INDICATED MORE OF A
VARIABLE DIRECTION LATE NIGHT AS HAS BEEN TYPICAL THE PAST SEVERAL
OVERNIGHT PERIODS. PERIODS OF GUSTY NLY/WLY WINDS WILL BE COMMON
AGAIN BY LATE WEDNESDAY MORNING. CLOUDS AND VIRGA/SHOWERS SHOULD
REMAIN WELL NORTH AND EAST OF THE TERMINALS WEDNESDAY OVER NORTHERN
ARIZONA.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
WINDS WILL CONTINUE TO REMAIN MORE RELAXED FRIDAY ALTHOUGH DRY
AIR WILL REMAIN IN PLACE ACROSS THE AREA. AFTERNOON HUMIDITIES WILL
DROP INTO THE SINGLE DIGITS EACH AFTERNOON WITH FAIR TO GOOD
OVERNIGHT RECOVERY EXPECTED. HUMIDITIES WILL GRADUALLY INCREASE LATE
THIS WEEKEND INTO EARLY NEXT WEEK. OVERALL WINDS SHOULD REMAIN LIGHT
THROUGH THE WEEKEND WITH TYPICAL UPSLOPE/DOWNVALLEY PATTERNS
FAVORED.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH
     WEDNESDAY EVENING AZZ020-025.

CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH
     WEDNESDAY EVENING CAZ031.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO/KUHLMAN
AVIATION...MO/NOLTE
FIRE WEATHER...NOLTE/LEINS
Hazardous weather outlook, Apr 16, 5:24 AM PDT, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
524 AM MST TUE APR 16 2013

AZZ024-CAZ030-033-171230-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
JOSHUA TREE NATIONAL PARK-IMPERIAL COUNTY-
524 AM MST TUE APR 16 2013 /524 AM PDT TUE APR 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING DRY COLD FRONT IS EXPECTED TO PRODUCE GUSTY SOUTHWEST
WINDS TODAY ACROSS THE DESERTS OF SOUTHWEST AND SOUTH CENTRAL
ARIZONA...AS WELL AS HIGHER TERRAIN LOCATIONS OF SOUTHERN GILA
COUNTY. SOME OF THE STRONGEST WINDS WILL LIKELY OCCUR OVER PORTIONS
OF SOUTHERN GILA COUNTY...JOSHUA TREE NATIONAL PARK...AND IN FAVORED
AREAS OF IMPERIAL COUNTY...MAINLY SOUTHWEST OF EL CENTRO AND
IMPERIAL. GUSTS IN THE 25 TO 35 MPH RANGE ARE EXPECTED...WHICH WILL
ALSO LEAD TO ENHANCED FIRE DANGER IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BREEZY CONDITIONS WILL DEVELOP AGAIN WEDNESDAY AFTERNOON AND
EVENING. SUSTAINED WINDS IN THE 10 TO 15 MPH RANGE...WITH PEAK GUSTS
TO NEAR 25 MPH ARE POSSIBLE IN THE MOST FAVORED LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ021>023-026>028-CAZ032-171230-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
RIVERSIDE COUNTY/EASTERN DESERTS-
524 AM MST TUE APR 16 2013 /524 AM PDT TUE APR 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING DRY COLD FRONT IS EXPECTED TO PRODUCE GUSTY SOUTHWEST
WINDS TODAY ACROSS THE DESERTS OF SOUTHWEST AND SOUTH CENTRAL
ARIZONA...WITH GUSTS AS HIGH AS 30 MPH THESE WINDS WILL PRODUCE POCKETS
OF BLOWING DUST ACROSS PINAL COUNTY...WITH AREAS OF ENHANCED FIRE
DANGER IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BREEZY CONDITIONS WILL DEVELOP AGAIN WEDNESDAY AFTERNOON AND
EVENING. SUSTAINED WINDS IN THE 10 TO 15 MPH RANGE...WITH PEAK GUSTS
TO NEAR 25 MPH ARE POSSIBLE IN THE MOST FAVORED LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-025-CAZ031-171230-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-
524 AM MST TUE APR 16 2013 /524 AM PDT TUE APR 16 2013/

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING DRY COLD FRONT IS EXPECTED TO PRODUCE GUSTY SOUTHWEST
WINDS TODAY ACROSS THE LOWER COLORADO RIVER VALLEY...WHERE PEAK GUSTS
TO NEAR 30 MPH ARE POSSIBLE IN THE MOST FAVORED LOCATIONS WITH AREAS
OF ENHANCED FIRE DANGER IN A FEW SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

BREEZY TO LOCALLY WINDY CONDITIONS WILL DEVELOP AGAIN WEDNESDAY AFTERNOON
AND EVENING ACROSS THE LOWER COLORADO RIVER VALLEY...WHERE PEAK
GUSTS TO NEAR 30 MPH ARE POSSIBLE IN THE MOST FAVORED LOCATIONS...WITH
HIGH FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Red Flag Warnings in California, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.